# SDR MALA030330

- Difficulty date: July 3, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3056, CREW REPORTED LT ITT GAUGE WAS FLUCTUATING.  INFLIGHT LEFT ITT GAUGE WENT TO ZERO FOR APPROXIMATELY 2 MINUTES.  RETURNED TO NORMAL READING ON ITS OWN.  ALL OTHER LEFT ENGINE INDICATIONS WERE NORMAL ENTIRE TIME.  AIR RETURN TO MEM.  MAINTENANCE PERFORMED FUNCTIONAL CHECK OF LT ITT INDICATING SYSTEM AS PER SAAB AMM 77-20-00-5.  NO DEFECTS NOTED.  COULD NOT DUPLICATE DISCREPANCY AT THIS TIME.
